# SDR RAIA950337

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: HTMAS0F2821PW
- Condition: Loose
- Location: Rt Eng Egt
- Part time: 6,180 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7088 - LT EGT FLUX, PLUS OR MINUS 100 DEGREES TO 150 DESGREES.  MAINTENANCE TIGHTENED LT ENGINE FIREWALL CANNON PLUG.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (X)
